Prof. Dr. Anita Winter

List of Publications

Habilitation

Tree-valued Markov limit dynamics, pdf

 

Submitted

L. Osorio, A. Winter, Two level branching model for virus population under cell division, arXiv:2004.14352, preprint.

W. Löhr, A. Winter, Spaces of algebraic measure trees and triangulations of the circle, arXiv:1811.11734, preprint.

G. Berzunza, A. Sturm, A. Winter, Trait-dependent branching particle systems with competition and multiple offspring, arXiv:1808.09345, preprint .

A. Greven, A. Sturm, A.Winter, I. Zähle,  Multi-type spatial branching models for local self-regulation, I: Construction and an exponential duality, arXiv:1509.0402, preprint.

A. Greven, V. Limic, Anita Winter, Coalescent processes arising in the study of diffusive clustering, arXiv:0703875, preprint.

 

Accepted

W. Löhr, L. Mytnik, A. Winter, The Aldous chain on cladograms in the diffusion limit, Annals of Probability, in press, arxiv:1805.12057, preprint.

 

Publications

S.Kliem, A. Winter, Evolving phylogenies of trait-dependent branching with mutation and competition. Part I: Existence, Stochastic Processes and their Applications, vol. 129 (2019), issue 12, 4837-4877, print.

S. Athreya, W. Löhr, A.Winter, Invariance principle for variable speed random walks on trees, Annals of Probability, Vol. 45 (2) (2017), 625-667, arXiv:1404.6290, preprint.

A. Greven, R Sun, A.Winter, Continuum Space Limit of the Genealogies of Interacting Fleming-Viot Prozesses on Z, Electronic Journal of Probability, Vol. 21, No. 58 (2016), 1-64, paper.

S. Athreya, W. Löhr, A.Winter, The gap between Gromov-vague and Gromov-Hausdorff-vague topology, Stochastic Processes and their Applications, Vol. 126 (9) (2016), 2527-2553, arXiv:1407.6309, preprint.

W. Löhr, G. Voisin, A. Winter, Convergence of bi-measure R-trees and the pruning process, Annales de l'Institut Henri Poincaré (B) Probababilités et Statistiques, Vol. 51, No. 4 (2015), 1342-1368, arXiv:1304.6035, preprint.

S. Athreya, M. Eckhoff, A. Winter, Brownian motion on real trees, Transaction American Mathematics Society, Vol. 365 (2013), 3115-3150, arXiv:1102.3215, preprint.

A. Greven, P. Pfaffelhuber, A. Winter, Tree-valued resampling dynamics: Martingale problems and applications, Probability Theory and Related Fields, Vol. 155 (3-4) (2013), 789-838, arXiv:0806.2224, paper.

A. Greven, P. Pfaffelhuber, A. Winter, Convergence in distribution of random metric measure spaces: The Lambda-coalescent measure tree, Probability Theory and Related Fields, Vol. 145 (1-2) (2009), 285-322, arXiv:0609801, preprint.

A. Greven, L. Popovic, A.Winter, Genealogy of catalytic branching models, Annals of Applied Probability, Vol.19, No. 3 (2019), 1232-1272, arXiv:0606313, preprint.

S. N. Evans, A. Winter, Subtree prune and re-graft: a reversible real tree valued Markov process, Annals of Probability, Vol. 34, No. 3 (2006), 918-961, arXiv:0502226, preprint.

J. Englaender, A. Winter, Law of large numbers for a class of superdiffusions, Annales de l'Institut Henri Poincare (B), Vol. 42 (2006), 171-185, arXiv:504377, preprint.

S. N. Evans, J. Pitman, A. Winter, Rayleigh processes, real trees, and root growth with re-grafting,  Probability Theory and Related Fields, Vol. 134 (2006), 81 - 126,
arXiv:0402293, preprint.

A. Greven, V. Limic, Anita Winter, Representation theorems for interacting Moran models and interacting Fisher-Wright models, and applications, Electronic Journal of Probability, Vol. 10, No. 39 (2005), 1286-1358, paper.

S. Athreya, A. Winter, Spatial coupling of neutral measure-valued population models, Stochastic processes and their Applications, Vol. 115, Issue 6 (2005), 891-906, paper.

A. Winter, Multiple Scale Analysis of Branching Processes under the Palm Distribution, Electronic Journal of Probability, Vol. 7, No. 13 (2002), 1-72, paper.